# SDR 96ZZZM698

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360MQ
- Make and model: Stbros SD360
- Aircraft serial: SH3602
- System (JASC): 3210 · Main Landing Gear
- Part: Drag Brace
- Part number: 20098002
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 28,473 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR INDICATES UPLOCK, EMERGENCY LANDING ACCOMPLISHED.  REMOVED AND REPLACED DRAG BRACE.
